Journal of Mathematical Analysis and Applications, ( ISI ), Volume (371), No (11), Year (2010-11) , Pages (677-681)

Title : ( A characterization of inner product spaces related to the p-angular distance )

Authors: farzad dadipour , Mohammad Sal Moslehian ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Abstract

In this paper we present a new characterization of inner product spaces related to the pangular distance. We also generalize some results due to Dunkl, Williams, Kirk, Smiley and Al-Rashed by using the notion of p-angular distance.

Keywords

, Inner product space Characterization of inner product spaces p, angular distance Dunkl–Williams inequality
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1017294,
author = {Dadipour, Farzad and Sal Moslehian, Mohammad},
title = {A characterization of inner product spaces related to the p-angular distance},
journal = {Journal of Mathematical Analysis and Applications},
year = {2010},
volume = {371},
number = {11},
month = {November},
issn = {0022-247X},
pages = {677--681},
numpages = {4},
keywords = {Inner product space Characterization of inner product spaces p-angular distance Dunkl–Williams inequality},
}

[Download]

%0 Journal Article
%T A characterization of inner product spaces related to the p-angular distance
%A Dadipour, Farzad
%A Sal Moslehian, Mohammad
%J Journal of Mathematical Analysis and Applications
%@ 0022-247X
%D 2010

[Download]